# SDR USAA2009122493420

- Difficulty date: December 17, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 65,840 hours, 29,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53470100
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SUPPORT FRAME BETWEEN FR69 TO FR70.  REPLACED SUPPORT FRAME BETWEEN FR69 TO FR70 IAW A320 SRM 51-72-11 & DRAWING D53470100.
